# SDR HNAA2025081200566

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 45,070 hours, 41,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN RHE CABIN DURING TAKEOFF. PACK 1 OVERHEAT MSG NOTICED AFTER LANDING.  FACT  11AUG25  00:37  CLT RAN PACKS FOUND PACK 1 TO CONSTANTLY OVERHEAT AFTER 30 SECS AND COCKPIT RECIRC SMOKING WHILE TRYING TO RUN PACK 1 SOUNDS VERY WEAK AND ONLY BLOWS SUPER HOT AIR. REF LP 330173 SEQ 3 AND 330174 SEQ 1 FOR PACK 1 AND RECIRC 1 MEL. RAN PACK 2 AND CABIN RECIRC FAN NO SMOKE OR DEFECTS NOTED.  FOUND COCKPIT RECIRC FAN TO BE PULLING INSUFFICIENT VOLTAGE AND SMOKING WHEN TRYING TO RUN FAN.   R/R'D COCKPIT RECIRC FAN IRT AMM 21-24-01, OPS CHECK GOOD. A/C GOOD FOR SERVICE AT THIS TIME.
